Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Child has stomach flu. Have vomiting, trouble breathing and headache. Cause?

I have the stomach flue. I am twelve years old. I vomited yesterday twice, but haven t today. It is 9:38 PM. My body lightly vibrates. I have athsma and I m having a little trouble breathing . I can t tell what medical condition is giving that effect. I have not tried my inhaler . It s hard to sleep with this headache from lowered breathing. I have only eaten two pieces of bread. What is happening to my body at this point.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

Stomach flu can give rise to vomitings and you may feel light in case you are getting dehydrated. I suggest that you drink a lot of fluids so that you do not get dehydrated.

I did not understand your problem of inhaler. If you are asthmatic and are on an inhaler then you should not discontinue it on your own. Probably taking the inhaler may help you in getting a good sleep and help in your headache.

I hope I have answered your query to your satisfaction.

Wishing you an early recovery.


Rajiv K Khandelwal
Answered: Thu, 21 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor